# SDR F3LA201908270086

- Difficulty date: July 30, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 03205
- Aircraft time: 40,712 hours, 19,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720200
- Condition: Corroded
- Location: Frames 64-65
- Part time: 40,712 hours, 19,839 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORRODED BETWEEN FRAMES 64-65, STRINGER 26R.  REPAIRED STR 26R SECTION BETWEEN FR64 AND FR65 IAW DOSSIER 80662279 AND EA A2-53R-34906.
